×

Heat flow on time-dependent manifolds. (English) Zbl 1479.35509

Summary: We establish effective existence and uniqueness for the heat flow on time-dependent Riemannian manifolds, under minimal assumptions tailored towards the study of Ricci flow through singularities. The main point is that our estimates only depend on an upper bound for the logarithmic derivative of the volume measure. In particular, our estimates hold for any Ricci flow with scalar curvature bounded below, and such a lower bound of course depends only on the initial data.

MSC:

35K15 Initial value problems for second-order parabolic equations
35R01 PDEs on manifolds
53E20 Ricci flows
58J35 Heat and other parabolic equation methods for PDEs on manifolds
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Ambrosio, L.; Gigli, N.; Savaré, G., Gradient Flows in Metric Spaces and in the Space of Probability Measures (2008), Basel: Birkhäuser Verlag, Basel · Zbl 1145.35001
[2] Ambrosio, L.; Gigli, N.; Savaré, G., Calculus and heat flow in metric measure spaces and applications to spaces with Ricci bounds from below, Invent. Math., 195, 2, 289-391 (2014) · Zbl 1312.53056
[3] Ambrosio, L.; Gigli, N.; Savaré, G., Metric measure spaces with Riemannian Ricci curvature bounded from below, Duke Math. J., 163, 7, 1405-1490 (2014) · Zbl 1304.35310
[4] Ambrosio, L.; Gigli, N.; Savaré, G., Bakry-Émery curvature-dimension condition and Riemannian Ricci curvature bounds, Ann. Probab., 43, 1, 339-404 (2015) · Zbl 1307.49044
[5] Brue, E., Semola, D.: Constancy of the dimension for RCD(K,N) spaces via regularity of Lagrangian flows. arXiv:1804.07128 (2018) · Zbl 1442.35054
[6] De Giorgi, E.: New problems on minimizing movements. In: Boundary Value Problems for Partial Differential Equations and Applications, vol. 29 of RMA Res. Notes Appl. Math., pp. 81-98. Masson, Paris (1993) · Zbl 0851.35052
[7] De Philippis, G.; Gigli, N., From volume cone to metric cone in the nonsmooth setting, Geom. Funct. Anal., 26, 6, 1526-1587 (2016) · Zbl 1356.53049
[8] Erbar, M.; Kuwada, K.; Sturm, K-T, On the equivalence of the entropic curvature-dimension condition and Bochner’s inequality on metric measure spaces, Invent. Math., 201, 3, 993-1071 (2015) · Zbl 1329.53059
[9] Fukushima, M.: Dirichlet forms and Markov processes. North-Holland Mathematical Library, vol. 23. North-Holland Publishing Co., Amsterdam, New York; Kodansha, Ltd., Tokyo (1980) · Zbl 0422.31007
[10] Hamilton, R., Three-manifolds with positive Ricci curvature, J. Differ. Geom., 17, 2, 255-306 (1982) · Zbl 0504.53034
[11] Hamilton, R.: The formation of singularities in the Ricci flow. In: Surveys in differential geometry, Vol. II (Cambridge, MA, 1993), pp. 7-136. Int. Press, Cambridge, MA (1995) · Zbl 0867.53030
[12] Haslhofer, R.; Naber, A., Characterizations of the Ricci flow, J. Eur. Math. Soc. (JEMS), 20, 5, 1269-1302 (2018) · Zbl 1397.53051
[13] Kleiner, B.; Lott, J., Singular Ricci flows I, Acta Math., 219, 1, 65-134 (2017) · Zbl 1396.53090
[14] Kopfer, E.; Sturm, K-T, Heat flow on time-dependent metric measure spaces and super-Ricci flows, Commun. Pure Appl. Math., 71, 12, 2500-2608 (2018) · Zbl 1408.58020
[15] Mondino, A.; Naber, A., Structure theory of metric measure spaces with lower Ricci curvature bounds, J. Eur. Math. Soc. (JEMS), 21, 6, 1809-1854 (2019) · Zbl 1468.53039
[16] Sesum, N., Curvature tensor under the Ricci flow, Am. J. Math., 127, 6, 1315-1324 (2005) · Zbl 1093.53070
[17] Sturm, K-T, Super-Ricci flows for metric measure spaces, J. Funct. Anal., 275, 12, 3504-3569 (2018) · Zbl 1401.37040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.